Ref: 5909288

Ibuprofeno Ratiopharm Coated Tablets

Ref: 5909288

Medicament in the form of coated tablets with analgesic, anti-inflammatory and anti-pyretic action

Medicinal Product Not Subject to Medical Prescription

Contains 20 Tablets

Available Colorsúnico

{{key}}
Matches size
{{size}}
2,98€

Limited Availability

Notify me when available
Available only for registered customers. Sign in / Register
    Read the package leaflet carefully and in case of doubt or persistence of symptoms consult your doctor or pharmacist. Information leaflet (FI) about this medicine is available in the InfoMed Database (Infarmed)
    We inform our customers that Medicines Not Subject to Medical Prescription (MNSRM) can only be delivered in the Municipality of Baião, Amarante, Mesão Frio, Peso da Régua, Resende, Cinfães and Marco de Canaveses.
    Usage Advice
    Indications: Ibuprofen Ratiopharm Coated Tablets is a Non-Prescription Drug. It is indicated in case of mild to moderate pain such as headache, toothache, muscle pain, bruising, post-traumatic pain, menstrual pain and in the treatment of fever lasting less than 3 days. This medicine is contraindicated in case of allergy or hypersensitivity to any of the constituents, in case of a history of asthma, rhinitis, urticaria, angioneurotic edema or bronchospasm associated with the use of acetylsalicylic acid or other NSAID drugs, in case of disorders in blood formation, in case of gastrointestinal bleeding or perforation, related to previous NSAID treatment, in case of history of active or recurrent peptic ulcer / bleeding, if you suffer from coagulation disorders, if you suffer from severe liver or kidney failure, if you suffer from severe heart disease , in the last 3 months of pregnancy, in case of cerebrovascular hemorrhage or other active hemorrhages, other NSAIDs or aspirin are used concomitantly in a daily dose greater than 75mg, in case of pregnancy or lactation, in children under the age of 12/15 years. If in doubt, talk to your doctor or pharmacist.
    Product Details
    Medicinal Product Not Subject to Medical Prescription. Composition: Ibuprofen (200 mg), Modified corn starch, Croscarmellose sodium, Hypromellose, Stearic acid, Anhydrous colloidal silica, Macrogol 8000, Titanium dioxide (E171)
    How to Use
    Adults and children over 12 years of age: 1 tablet every 8 hours, and in cases of greater severity, you can take 2 tablets each time, without exceeding 6 tablets daily.
    Please select a size
    Please select material
    Add to cart